# SDR GLBA2017082100679

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 46,103 hours, 47,197 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Unlatched
- Location: Rt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE RIGHT MAIN GEAR DOOR IS OPEN AND WON'T CLOSE. MAINTENANCE FOUND THE RIGHT OUTBOARD GEAR DOOR UNLATCHED, RELATCHED. OPS CHECK GOOD.
